References of "Journal of Mathematical Modelling and Algorithms"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailCoevolutionary-based Mechanisms for Network Anomaly Detection
Ostaszewski, Marek UL; Seredynski, Franciszek; Bouvry, Pascal UL

in Journal of Mathematical Modelling and Algorithms (2007), 6(3), 411-431

The paper presents an approach based on the principles of immune systems applied to the anomaly detection problem. Flexibility and efficiency of the anomaly detection system are achieved by building a ... [more ▼]

The paper presents an approach based on the principles of immune systems applied to the anomaly detection problem. Flexibility and efficiency of the anomaly detection system are achieved by building a model of the network behavior based on the self-nonself space paradigm. Covering both self and nonself spaces by hyperrectangular structures is proposed. The structures corresponding to self-space are built using a training set from this space. The hyperrectangular detectors covering nonself space are created using a niching genetic algorithm. A coevolutionary algorithm is proposed to enhance this process. The results of experiments show a high quality of intrusion detection, which outperform the quality of the recently proposed approach based on a hypersphere representation of the self-space. [less ▲]

Detailed reference viewed: 83 (2 UL)